# SDR AALA202409232628

- Difficulty date: September 19, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 31,937 hours, 10,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND DURING PS CHECK, BATTERY/ EMERGENCY POWER SUPPLY UNIT (11WL) EXTERNAL LEFT FAULT. REPLACED BATTERY PACK ON EMERGENCY POWER SUPPLY UNIT 11WL.
